# SDR ASAA0540528

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952358
- Condition: Dented
- Location: Fs 795-846
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO DOOR HAD 4 SMALL DENTS AND CREASES AT BOTTOM AFT CORNER.  REMOVED AND REPLACED AFT CARGO DOOR SKIN IAW B737-400 SRM 52-30-01.  (M)
